# SDR V0XD20160912168

- Difficulty date: September 1, 2016
- Submitted: September 12, 2016
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 29,504 hours, 21,226 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP LOWER SKIN BETWEEN WS 30.00-36.00 HAS A DENT.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR PARTS IAW REO 670-57-52-3536, DATED 29, AUG 2016 AND SRM 51-42-13, NDT PERFORMED WO A16-1082, DATED 31 AUG 2016.
